Inventiones mathematicae

, Volume 159, Issue 2, pp 225–243 | Cite as

An energy-theoretic approach to the Hitchin-Kobayashi correspondence for manifolds, I

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Catlin, D.: The Bergman kernel and a theorem of Tian. In: Analysis and Geometry in Several Complex Variables, ed. by G. Komatsu, M. Kuranishi. Trends in Math., pp. 1–23. Boston: Birkhäuser 1999Google Scholar
  2. 2.
    Donaldson, S.K.: Scalar curvature and projective embeddings, I. J. Differ. Geom. 59, 479–522 (2001)MathSciNetGoogle Scholar
  3. 3.
    Fujiki, A.: Moduli space of polarized algebraic manifolds and Kähler metrics. Sugaku 42, 231–243 (1990); English translation: Sugaku Expo. 5, 173–191 (1992)MathSciNetGoogle Scholar
  4. 4.
    Futaki, A., Mabuchi, T.: Bilinear forms and extremal Kähler vector fields associated with Kähler classes. Math. Ann. 301, 199–210 (1995)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Futaki, A., Mabuchi, T.: Moment maps and symmetric multilinear forms associated with symplectic classes. Asian J. Math. 6, 349–372 (2002)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Gieseker, D.: Global moduli for surfaces of general type. Invent. Math. 43, 233–282 (1977)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Helgason, S.: Differential Geometry and Symmetric Spaces. Pure Appl. Math. 12. New York: Academic Press 1962Google Scholar
  8. 8.
    Kobayashi, S.: Transformation groups in differential geometry. Berlin, Heidelberg, New York: Springer 1972Google Scholar
  9. 9.
    Lichnérowicz, A.: Isométrie et transformations analytique d’une variété kählérienne compacte. Bull. Soc. Math. Fr. 87, 427–437 (1959)Google Scholar
  10. 10.
    Lübke, M., Teleman, A.: The Kobayashi-Hitchin correspondence. Singapore: World-Scientific 1995Google Scholar
  11. 11.
    Mabuchi, T.: The Hitchin-Kobayashi correspondence for vector bundles and manifolds. Japanese, Proc. 48th Geometry Symposium, Ibaraki, August 2001, pp. 461–468Google Scholar
  12. 12.
    Mabuchi, T.: An obstruction to asymptotic semistability and approximate critical metrics. arXiv: math. DG/0404210. To appear in Osaka J. Math. 41 (2004)Google Scholar
  13. 13.
    Mabuchi, T.: Stability of extremal Kähler manifolds. arXiv: math. DG/0404211. To appear in Osaka J. Math. 41 (2004)Google Scholar
  14. 14.
    Mabuchi, T.: An energy-theoretic approach to the Hitchin-Kobayashi correspondence for manifolds, II. In preparationGoogle Scholar
  15. 15.
    Mabuchi, T.: Uniqueness of extremal Kähler metrics for an integral Kähler class. To appear in Int. J. Math.Google Scholar
  16. 16.
    Mabuchi, T., Nakagawa, Y.: The Bando-Calabi-Futaki character as an obstruction to semistability. Math. Ann. 324, 187–193 (2002)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Mabuchi, T., Weng, L.: Kähler-Einstein metrics and Chow-Mumford stability. Preprint 1998Google Scholar
  18. 18.
    Mumford, D., Fogarty, J., Kirwan, F.: Geometric invariant theory, 3rd edn. Ergebnisse der Math. und ihrer Grenzgebiete 34, pp. 1–292. Springer 1994Google Scholar
  19. 19.
    Phong, D.H., Sturm, J.: Scalar curvature, moment maps, and the Deligne pairing. arXiv: math. DG/0209098Google Scholar
  20. 20.
    Simon, L.: Lectures on geometric measure theory. Austr. Nat. Univ. 3, pp. 1–272, 1983Google Scholar
  21. 21.
    Tian, G.: The K-energy on hypersurfaces and stability. Commun. Anal. Geom. 2, 239–265 (1994)CrossRefGoogle Scholar
  22. 22.
    Tian, G.: Bott-Chern forms and geometric stability. Discrete Contin. Dyn. Syst. 6, 211–220 (2000)CrossRefGoogle Scholar
  23. 23.
    Tian, G.: On a set of polarized Kähler metrics on algebraic manifolds. J. Differ. Geom. 32, 99–130 (1990)Google Scholar
  24. 24.
    Tian, G.: Kähler-Einstein metrics with positive scalar curvature. Invent. Math. 130, 1–37 (1997)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Viehweg, E.: Quasi-projective moduli for polarized manifolds. Ergebnisse der Math. und ihrer Grenzgebiete 30, pp. 1–320, Springer 1995Google Scholar
  26. 26.
    Zelditch, S.: Szegö kernels and a theorem of Tian. Int. Math. Res. Not. 6, 317–331 (1998)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Zhang, S.: Heights and reductions of semi-stable varieties. Compos. Math. 104, 77–105 (1996)Google Scholar

Copyright information

© Springer-Verlag 2004

Authors and Affiliations

  1. 1.Department of Mathematics, Graduate School of ScienceOsaka UniversityOsakaJapan

Personalised recommendations